# SDR SWIA202054761

- Difficulty date: December 1, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: CC67013000953
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LUG NR 1 FOUND TO HAVE DAMAGE OUT OF LIMITS FOR REPAIR, AILERON REQUIRES REPLACEMENT.  C-CHECK RO 12/24/2020.  RECEIVED NEW SERVICEABLE AILERON, REF CAMP 21674471 FOR REMOVAL AND INSTALLATION.
